MAUDE Adverse Event Report: NATUS NEUROLOGY, INCORPORATED NICOLET VERSALAB LE

NATUS NEUROLOGY, INCORPORATED NICOLET VERSALAB LE
Model Number XVLB02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Patient complained of leg pain.The versalab was then used to perform an abi exam.The ranges were determined to be in normal range.The customer sent the patient to a specialist where additional tests were conducted.It is unclear what additional tests were conducted.Based on those results, stents were placed in the patient's legs.The versalab is 10 years old, past recommended product life.The customer believes the versalab is functioning as intended and are not interested in purchasing a new system, nor are they able to return their device because they only have one system and it is needed to conduct abis.
 
Event or Problem Description
Abi reading normal.Patient sent to specialist and arterial disease was diagnosed.

Brand Name
NICOLET VERSALAB LE
Common Device Name
NICOLET VERSALAB
Manufacturer (Section D)
NATUS NEUROLOGY, INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key7169845
Report Number3010611950-2017-00048
Device Sequence Number1890681
Product Code JAF
UDI-Device Identifier00382830027892
UDI-Public00382830027892
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K010521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Biomedical Engineer
Device Model NumberXVLB02
Device Catalogue NumberXVLB02
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;